| Model Number |
6532 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a nc quantum apex balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Inspection of the device revealed numerous kinks throughout the hypotube of the device.There was also a 5mm longitudinal tear in the balloon at the distal end of the balloon.
Event or Problem Description
Reportable based on device analysis completed on 05-nov-2019.A 15mm x 2.75mm nc quantum apex balloon catheter was used in a procedure with no reported allegations.However, returned device analysis revealed longitudinal balloon tear.